Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/22306
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Алгебраический метод декорирования линейных блоковых кодов на алгебраических кривых в р3 |
Authors |
Кузнецов, А.А.
Пасько, И.В. |
ORCID | |
Keywords |
алгебраические кривые алгебраїчні криві algebraic curves декодирование декодування decoding |
Type | Conference Papers |
Date of Issue | 2006 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/22306 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кузнецов, А.А. Алгебраический метод декорирования линейных блоковых кодов на алгебраических кривых в р3 [Текст] / А.А. Кузнецов, И.В. Пасько // Современные методы кодирования в электронных системах : тезисы докладов третьей международной научной конференции, 24-25 октября 2006 года / Отв. за вып. А.А. Борисенко. — Сумы : СумГУ, 2006. — С. 10-11. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

1

2

221

1455576

1

5130

1

11

3

7741708

3890076

64891691

7741707
Downloads

2

1

222

1

1

1

23222812

1

64891691

134
Files
File | Size | Format | Downloads |
---|---|---|---|
2.pdf | 319.96 kB | Adobe PDF | 88114866 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.